# SDR 20000615SH011

- Difficulty date: May 24, 2000
- Submitted: June 15, 2000
- Operation: General aviation
- Aircraft: N64427
- Make and model: Cessna 172M
- Aircraft serial: 17265219
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 0514090
- Condition: Failed
- Part time: 60,541 hours
- Component: Seat, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN SEAT CRANK IS TURNED, PIN RUBS ON VERTICAL ADJUST SCREW ASSY.  IT CATCHES AT MAX ADJUSTMENT AND PREVENTS FULL SEAT ADJUST PIN ENGAGEMENT.  SUBMITTER SUGGESTED A POSSIBLE MANUFACTURER DEFECT.  (X)
